MAUDE Adverse Event Report: ENCORE MEDICAL L.P EMPOWR PS KNEE; EMPOWR PS KNEETM FEMUR, NONPOROUS, 9R

ENCORE MEDICAL L.P EMPOWR PS KNEE; EMPOWR PS KNEETM FEMUR, NONPOROUS, 9R
Model Number 242-02-109
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery: due to aseptic loosening of the tibial.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Revision surgery: due to aseptic loosening of the tibial.
 
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loosening.The previous surgery and the surgery detailed in this event occurred 4 years and 2 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There was a nonconformance associated with the main part #242-02-109, empowr ps kneetm femur, nonporous, 9r which documents that out of 9 parts lot 1 part was rejected and scrapped due to dimension out of tolerance.All other items in the lot were met with fit, form and function requirements.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
EMPOWR PS KNEE
Common Device Name
EMPOWR PS KNEETM FEMUR, NONPOROUS, 9R
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin, tx 78758-5445
Manufacturer Contact
kiersten soderman
9800 metric blvd
austin, tx 78758-5445 
MDR Report Key13577304
Report Number1644408-2022-00243
Device Sequence Number20218718
Product Code JWH
UDI-Device Identifier00888912171892
UDI-Public(01)00888912171892
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Model Number242-02-109
Device Catalogue Number242-02-109
Device Lot Number872T1050
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2022
Supplement Date Received by Manufacturer02/25/2022
Initial Report FDA Received Date02/22/2022
Supplement Report FDA Received Date03/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
343-10-708 LOT 012U1018; 351-02-108 LOT 9994R1063
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexMale